# SDR AWXA200500798

- Difficulty date: June 29, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 57,741 hours, 40,417 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: BACB30NR6K
- Condition: Corroded
- Location: Flap Carriage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 CHECK DISCOVERED GALVANIC CORROSION ON 4 BOLTS LOCATED AT THE LT INBOARD MID FLAP OUTBOARD CARRIAGE.  THERE ARE NO LIMITS ON CORRODED BOLTS.  MAINTENANCE REMOVED AND REPLACED THE 4 BOLTS FOR THE LT INBOARD MID FLAP, OUTBOARD CARRIAGE IAW BOEING SOPM 20-50-01.
